Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Heart problems, tmd and cystic fibroids, cyst on kidney, increasing migraine pain. Is all this related?

hi i have a number of different health problems, such as heart problems, tmd and cystic fibroids pretty much consumed my body. first with all my female organs then my breasts and now my latest discovery a cherry tomato sized cyst on my kidney . my question is this all connected? i also have another question about the migraines ive been suffering quite often since the beginning of this year. but have increased in pain in the last few months. what should my next move on this situation? and would you have any suggestions on what might be causing these problems? mainly the migraine problems?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Regarding migraines, you should be started on anti-migraine medications such as beta blockers, topiramate, divalproex, etc. These medications would reduce the severity and frequency of headaches.

For relief of pain, you can take rizatriptan or sumatriptan tablets.

Your other problems are not related to migraines.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor